File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ordered random vectors and equality in distribution

TitleOrdered random vectors and equality in distribution
Authors
Issue Date2015
Citation
Scandinavian Actuarial Journal, 2015, v. 2015, p. 221-244 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217223
SSRN

 

DC FieldValueLanguage
dc.contributor.authorCheung, KC-
dc.contributor.authorDhaene, J-
dc.contributor.authorKukush, A-
dc.contributor.authorLinders, D-
dc.date.accessioned2015-09-18T05:52:42Z-
dc.date.available2015-09-18T05:52:42Z-
dc.date.issued2015-
dc.identifier.citationScandinavian Actuarial Journal, 2015, v. 2015, p. 221-244-
dc.identifier.urihttp://hdl.handle.net/10722/217223-
dc.languageeng-
dc.relation.ispartofScandinavian Actuarial Journal-
dc.titleOrdered random vectors and equality in distribution-
dc.typeArticle-
dc.identifier.emailCheung, KC: kccg@hku.hk-
dc.identifier.authorityCheung, KC=rp00677-
dc.identifier.doi10.1080/03461238.2013.807470-
dc.identifier.hkuros253823-
dc.identifier.volume2015-
dc.identifier.spage221-
dc.identifier.epage244-
dc.identifier.ssrn2199387-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats